MathSciNet Relay Station
MathSciNet bibliographic data
MR1110546 (92k:46089) 46K05 (46L05)
Kulkarni, S. H. Representations of a class of real $B\sp *$-algebras as algebras of quaternion-valued functions. Proc. Amer. Math. Soc. 116 (1992), no. 1, 61–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement